# SDR A6WA2013081641137

- Difficulty date: July 28, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CORE COWL HAS 6 CHAFES ON INTERNAL COMPOSITE.  MEASURED CHAFE MARKS ON LT LOWER CORE COWL INNER SKIN FOUND TO BE WITHIN SERVICEABLE LIMITS, 1 FOUND TO BE WITHIN REPAIREABLE LIMITS AND 1 FOUND TO HAVE PARTIAL PENETRATION AND REPAIRED IAW CMM 71-12-01, 2012-00 AND 71-12-01, SRS 046.
